Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounds for determinants with dominant principal diagonal
HTML articles powered by AMS MathViewer

by G. Baley Price PDF
Proc. Amer. Math. Soc. 2 (1951), 497-502 Request permission
References
    E. Fischer, Ueber den Hadamardschen Determinantensatz, Archiv der Mathematik und Physik (3) vol. 13 (1908) pp. 32-40. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 1934. Helge von Koch, Über das Nichtverschwinden einer Determinante nebst Bemerkungen über Systeme unendlich vieler linearer Gleichungen, Jber. Deutschen Math. Verein. vol. 22 (1913) pp. 285-291. Thomas Muir, Contributions to the history of determinants 1900-1920, London, Blackie, 1930. E. J. Nanson, A determinant inequality, Messenger of Mathematics vol. 31 (1901-1902) pp. 48-50. A. Ostrowski, Sur la détermination des bornes inférieures pour une classe des déterminants, Bull. Sci. Math. (2) vol. 61 (1937) pp. 19-32.
  • Alexander Ostrowski, Über die determinanten mit überwiegender Hauptdiagonale, Comment. Math. Helv. 10 (1937), no. 1, 69–96 (German). MR 1509568, DOI 10.1007/BF01214284
  • Otto Szász, Über eine Verallgemeinerung des Hadamardschen Determinantensatzes, Monatsh. Math. Phys. 28 (1917), no. 1, 253–257 (German). MR 1548909, DOI 10.1007/BF01698247
  • Olga Taussky, A recurring theorem on determinants, Amer. Math. Monthly 56 (1949), 672–676. MR 32557, DOI 10.2307/2305561
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X
  • Retrieve articles in all journals with MSC: 09.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 2 (1951), 497-502
  • MSC: Primary 09.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1951-0041093-2
  • MathSciNet review: 0041093